Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 69, NWS Green Bay, WI

October 11, 2016

NWS Green Bay, WI issued this small craft advisory at Oct 11, 2016, 7:49 PM CDT. It took effect at Oct 12, 2016, 2:00 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Oct 11, 2016, 7:49 PM CDT (00:49 UTC)
In effect from
Oct 12, 2016, 2:00 PM CDT
Expired
Oct 13, 2016, 4:00 AM CDT
In force
14 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

726 
WHUS73 KGRB 120049
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
749 PM CDT TUE OCT 11 2016

...GUSTY SOUTH WINDS AND HIGH WAVES TO CONTINUE...

.GUSTY SOUTH WINDS AND HIGH WAVES WILL CONTINUE TONIGHT AHEAD OF
AN APPROACHING COLD FRONT FOR LOCATIONS ON LAKE MICHIGAN NORTH OF
STURGEON BAY. THEN...GUSTY NORTHWEST WINDS ARE EXPECTED WEDNESDAY
AFTERNOON THROUGH EARLY FRIDAY MORNING FOR THE ENTIRE AREA. THE
GUSTY WINDS AND HIGH WAVES WILL BRING HAZARDOUS CONDITIONS TO
SMALL CRAFT.

LMZ521-522-120900-
/O.NEW.KGRB.SC.Y.0069.161012T1900Z-161014T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
749 PM CDT TUE OCT 11 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 4 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 4 AM
CDT FRIDAY. 

* WINDS...NORTHWEST 15 TO 25 KTS WEDNESDAY AFTERNOON THROUGH EARLY
  FRIDAY MORNING. LOCALLY HIGHER IN AND AROUND DEATHS DOOR.

* WAVES...OFFSHORE WINDS WILL LIMIT WAVE HEIGHTS TO BETWEEN 2 AND
  4 FT....WITH HIGHER WAVES IN THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-120900-
/O.NEW.KGRB.SC.Y.0069.161012T2000Z-161014T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
749 PM CDT TUE OCT 11 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM
CDT FRIDAY. 

* WINDS...NORTHWEST 15 TO 25 KTS WEDNESDAY AFTERNOON THROUGH EARLY
  FRIDAY MORNING.

* WAVES...OFFSHORE WINDS WILL LIMIT WAVE HEIGHTS TO BETWEEN 2 AND
  4 FT...WITH HIGHER WAVES IN THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-120900-
/O.EXT.KGRB.SC.Y.0068.000000T0000Z-161014T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
749 PM CDT TUE OCT 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WINDS...15 TO 25 KNOTS. LOCALLY HIGHER IN AND AROUND DEATHS
  DOOR.

* WAVES...4 TO 7 FT TONIGHT...SUBSIDING TO 3 TO 5 ON WEDNESDAY
  MORNING THEN TO 2 TO 4 FT WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH/KLB
4 follow-up statements
591 
WHUS73 KGRB 120853
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
353 AM CDT WED OCT 12 2016

...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH
TONIGHT...

.GUSTY SOUTHWEST WINDS AND HIGH WAVES WILL CONTINUE THIS MORNING
AHEAD OF AN APPROACHING COLD FRONT FOR LOCATIONS ON LAKE MICHIGAN
NORTH OF STURGEON BAY. GUSTY NORTHWEST WINDS WILL DEVELOP ACROSS
THE ENTIRE MARINE FORECAST AREA THIS AFTERNOON IN THE WAKE OF THE
COLD FRONTAL PASSAGE, THEN CONTINUE INTO EARLY THURSDAY MORNING.
THE GUSTY WINDS AND HIGH WAVES WILL CREATE HAZARDOUS CONDITIONS TO
SMALL CRAFT.

LMZ541-121700-
/O.EXT.KGRB.SC.Y.0068.000000T0000Z-161013T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
353 AM CDT WED OCT 12 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT THURSDAY...

* WINDS WILL BE FROM THE SOUTHWEST AT 10 TO 15 KTS THIS MORNING,
  THEN BECOME NORTHWEST AND INCREASE TO 15 TO 25 KTS IN THE
  AFTERNOON. LOCALLY HIGHER GUSTS MAY OCCUR NEAR DEATHS DOOR.

* WAVES WILL BE 3 TO 5 FT TODAY, AND 2 TO 4 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-121700-
/O.EXT.KGRB.SC.Y.0069.161012T1900Z-161013T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
353 AM CDT WED OCT 12 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 AM CDT THURSDAY...

* WINDS WILL BECOME NORTHWEST AND INCREASE TO 15 TO 25 KTS THIS
  AFTERNOON AND TONIGHT. LOCALLY HIGHER GUSTS ARE POSSIBLE NEAR DEATHS
  DOOR.

* WAVES WILL BE 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-121700-
/O.EXT.KGRB.SC.Y.0069.161012T2000Z-161013T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
353 AM CDT WED OCT 12 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 AM CDT THURSDAY...

* WINDS WILL BECOME NORTHWEST AND INCREASE TO 15 TO 25 KTS THIS
  AFTERNOON AND TONIGHT. LOCALLY HIGHER GUSTS ARE POSSIBLE NEAR DEATHS
  DOOR.

* WAVES WILL BE 2 TO 4 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
923 
WHUS73 KGRB 121433
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
933 AM CDT WED OCT 12 2016

...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH
TONIGHT...

.GUSTY SOUTHWEST WINDS AND HIGH WAVES WILL CONTINUE THIS MORNING
AHEAD OF AN APPROACHING COLD FRONT FOR LOCATIONS ON LAKE MICHIGAN
NORTH OF STURGEON BAY. GUSTY NORTHWEST WINDS WILL DEVELOP ACROSS
THE ENTIRE MARINE FORECAST AREA THIS AFTERNOON IN THE WAKE OF THE
COLD FRONTAL PASSAGE... THEN CONTINUE INTO EARLY THURSDAY
MORNING. THE GUSTY WINDS AND HIGH WAVES WILL CREATE HAZARDOUS
CONDITIONS TO SMALL CRAFT.

LMZ521-522-122245-
/O.CON.KGRB.SC.Y.0069.161012T1900Z-161013T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
933 AM CDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 4 AM CDT THURSDAY...

* WINDS WILL BECOME NORTHWEST AND INCREASE TO 15 TO 25 KTS THIS 
  AFTERNOON AND TONIGHT. LOCALLY HIGHER GUSTS ARE POSSIBLE NEAR 
  DEATHS DOOR. 

* WAVES WILL BE 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-122245-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-161013T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
933 AM CDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* WINDS WILL BE FROM THE SOUTHWEST AT 10 TO 15 KTS THIS 
  MORNING... THEN BECOME NORTHWEST AND INCREASE TO 15 TO 25 KTS 
  IN THE AFTERNOON. LOCALLY HIGHER GUSTS MAY OCCUR NEAR DEATHS 
  DOOR. 

* WAVES WILL BE 3 TO 5 FT TODAY... AND 2 TO 4 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-122245-
/O.CON.KGRB.SC.Y.0069.161012T2000Z-161013T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
933 AM CDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 4 AM CDT THURSDAY...

* WINDS WILL BECOME NORTHWEST AND INCREASE TO 15 TO 25 KTS THIS 
  AFTERNOON AND TONIGHT. LOCALLY HIGHER GUSTS ARE POSSIBLE NEAR 
  DEATHS DOOR. 

* WAVES WILL BE 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
037 
WHUS73 KGRB 122331
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
631 PM CDT WED OCT 12 2016

...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH
TONIGHT...

.GUSTY NORTHWEST WINDS WILL CONTINUE ACROSS THE ENTIRE MARINE
FORECAST AREA TONIGHT IN THE WAKE OF THE COLD FRONTAL PASSAGE...
THEN CONTINUE INTO EARLY THURSDAY MORNING. THE GUSTY WINDS AND
HIGH WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.

LMZ521-522-130745-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-161013T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
631 PM CDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* NORTHWEST 15 TO 25 KTS...LOCALLY HIGHER GUSTS ARE POSSIBLE NEAR
  DEATHS DOOR.

* WAVES WILL BE 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-130745-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-161013T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
631 PM CDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* NORTHWEST 15 TO 25 KTS. LOCALLY HIGHER GUSTS MAY OCCUR NEAR
  DEATHS DOOR.

* WAVES WILL 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-130745-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-161013T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
631 PM CDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* NORTHWEST 15 TO 25 KTS. 

* WAVES WILL BE 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
560 
WHUS73 KGRB 130201
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
901 PM CDT WED OCT 12 2016

...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH
EARLY THURSDAY MORNING...

.GUSTY NORTHWEST WINDS WILL CONTINUE INTO EARLY THURSDAY MORNING
IN THE WAKE OF THE COLD FRONTAL PASSAGE. THE GUSTY WINDS AND HIGH
WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.

LMZ521-522-130900-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-161013T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
901 PM CDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* NORTHWEST 15 TO 25 KTS DECREASING TO 10 TO 20 KTS OVERNIGHT.
  LOCALLY HIGHER GUSTS NEAR DEATHS DOOR.

* WAVES...2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-130900-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-161013T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
901 PM CDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* NORTHWEST 15 TO 25 KTS DECREASING TO 10 TO 20 KTS OVERNIGHT.
  LOCALLY HIGHER GUSTS NEAR DEATHS DOOR.

* WAVES...2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-130900-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-161013T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
901 PM CDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* NORTHWEST 15 TO 25 KTS DECREASING TO 10 TO 20 KTS OVERNIGHT.

* WAVES...2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 6:11 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Oct 11, 6:11 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
611 PM CDT TUE OCT 11 2016

Updated aviation portion for 00Z TAF issuance

.SYNOPSIS...
Issued at 246 PM CDT Tue Oct 11 2016

Rain tomorrow, then considerably cooler Thursday. Temperatures
warming back to above normal for the weekend.

Highly amplified flow over North America will quickly break down
as strong Pacific jet drives inland along 40N. That will result
in a very broad low-amplitude trough over the eastern Pacific and
the western CONUS by the weekend. Indications are that flow across
NOAM will begin to buckle next week.

Given the fast, low-amplitude nature of the developing large
scale flow regime, the forecast area will be primarily under the
influence of air masses of Pacific origin. Southward intrusions
of colder Canadian air will still occur, but will be short-lived.
The energetic upper flow will drive a series of frontal systems
through the region, likely resulting in near or modestly above
normal precipitation amounts for the period.
&&

.SHORT TERM...Tonight and Wednesday
Issued at 246 PM CDT Tue Oct 11 2016

Skies should clear for awhile over most of the forecast area
during the late afternoon and early evening before clouds return
from the west as the front approaches late tonight. While there
should be several hours or more of clear skies tonight, we do not
expect temperatures to fall as much as usual due to low level warm
advection and mixing in the boundary layer.

A good rainfall is expected Wednesday as the sharp upper trough
and associated cold front move across the area. High temperatures
will likely be early in the day as cold advection and rain will
send temperatures down during the day. Thunderstorms are not out
of the question Wednesday morning, but instability is lacking.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 246 PM CDT Tue Oct 11 2016

A brief round of cooler weather is expected Wednesday night and
Thursday as a Canadian air mass sweeps into the area in the wake
of a cold front. High pressure will quickly shift east into the
area Wednesday night. It will probably arrive quickly enough to
allow winds to drop off by daybreak in central Wisconsin. So a
frost/freeze headline will probably eventually be necessary for at
least that area Wednesday night. The situation farther east is
more questionable, as winds may not drop off as quickly. The
north (WIZ005-010>013-018-019-021-) won't need a headline since
we are done issuing frost/freeze headlines for those areas for
the season.

Although it may feel rather chilly Thursday, high temperatures
will probably only be 3-6F degrees below normal. At this point it
appears the return flow on the back side of the receding
anticyclone will set up quickly enough to preclude the need for
another frost/freeze headline Thursday night, though that
situation could change and will need to be re-evaluated with
later forecasts.

The next frontal system will arrive over the weekend, bringing
another chance of rain. As of this point Saturday afternoon and
evening look like the most likely time for rain. But with fast and
relatively flat flow aloft, the timing of the precipitation is a
low-confidence aspect of the forecast and could easily require
adjustment. Overall, the strongest dynamics and forcing seem most
likely to pass through north of the area.

Although models have been pretty consistent in showing a buckling
of the flow next week, the specifics of that change remain
elusive. The large scale pattern could easily become favorable
for one or possibly two strong cyclones in the mid-section of the
country next week. Some runs of the medium range models have
indicated this from time to time the past few days. But it will
likely take at least several more days before the details of when,
where, and even if this occurs become apparent.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 610 PM CDT Tue Oct 11 2016

Skies were mostly clear across the TAF sites early this evening.
However clouds will increase again later tonight as a frontal
system approaches from the west. Low level wind shear is forecast
tonight as a low level jet from 210 degrees at 35 knots is
expected at 1000 ft agl with light south winds at the surface. IFR
conditions expected from around 09z through 18z Wednesday with
rain showers. MVFR or VFR conditions likely Wednesday afternoon as
showers end from west to east behind a cold front.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....RDM
LONG TERM......Skowronski
AVIATION.......Kurimski
Hazardous weather outlook, Oct 11, 3:19 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
319 PM CDT TUE OCT 11 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
319 PM CDT TUE OCT 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

A FROST OR FREEZE IS POSSIBLE WEDNESDAY NIGHT...AND MAY OCCUR
AGAIN THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-122030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
319 PM CDT TUE OCT 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

GUSTY SOUTH WINDS AND HIGH WAVES WILL RESULT IN CONDITIONS
HAZARDOUS TO SMALL CRAFT ON LAKE MICHIGAN NORTH OF STURGEON BAY
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

GUSTY NORTHWEST WINDS ASSOCIATED WITH A FRONTAL SYSTEM MOVING
THROUGH THE REGION MAY RESULT IN CONDITIONS HAZARDOUS TO SMALL
CRAFT WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT.

SOUTH WINDS MAY RESULT IN CONDITIONS HAZARDOUS TO SMALL
CRAFT ON SATURDAY.

RDM/SKOWRONSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 4:46 AM CDTFrost AdvisoryGRBBrown, Calumet, Kewaunee, Manitowoc, Marinette, Menominee and 6 more28 hr
Oct 12, 4:46 AM CDTFreeze WarningGRBMarathon, Portage, Wood28 hr
Oct 12, 8:42 AM CDTSpecial Weather StatementGRBBrown, Calumet, Manitowoc, Menominee, Oconto, Outagamie and 1 more78 min
Oct 12, 9:16 AM CDTSpecial Weather StatementGRBBrown, Door, Kewaunee, Manitowoc74 min

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.